# SDR NOCA02206

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Iru
- Part number: HG1050AE10
- Part serial: 97072258
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOLAND STATUS MESSAGE LAND 2 NO LAND 3 DURING COUPLED APPROACH
